# SDR DALA2019052403216

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088846) DURING INSPECTION FOUND CORROSION STRAP BWT BS 787 TO BS 808 AND STR 25R TO STR 26R AT AFT CARGO COMPARTMENT. REPLACED STRAP BTW BS 787 TO BS 808 AND STR 25R TO STR 26R AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #146A8340 REV.B.
